Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year

IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

See all formats and pricing
More options …
Volume 68, Issue 5


Oscillation tests for difference equations with several non-monotone deviating arguments

George E. Chatzarakis
  • Department of Electrical and Electronic Engineering Educators School of Pedagogical and Technological Education (ASPETE) 14121, N. Heraklio Athens GREECE
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Lana Horvat Dmitrović / Mervan Pašić
Published Online: 2018-10-20 | DOI: https://doi.org/10.1515/ms-2017-0170


The purpose of this paper is to derive sufficient conditions for the oscillation of all solutions of a difference equation with several non-monotone deviating arguments and nonnegative coefficients. Corresponding difference equations of both retarded and advanced type are studied. Examples illustrating the significance of the results are also given.

MSC 2010: 39A10; 39A21

Keywords: difference equation; non-monotone arguments; oscillatory solutions; nonoscillatory solutions; Gronwall inequality


  • [1]

    BAINOV, D.—SIMEONOV, P.:Integral Inequalities and Applications, Kluwer Academic Publisher, 1992.Google Scholar

  • [2]

    BEREZANSKY, L.—BRAVERMAN, E.:On existence of positive solutions for linear difference equations with several delays,Adv. Dyn. Syst. Appl. 1 (2006), 29–47.Google Scholar

  • [3]

    BRAVERMAN, E.—CHATZARAKIS, G. E.—STAVROULAKIS, I. P.:Iterative oscillation tests for difference equations with severalnon-monotone arguments, J. Difference Equ. Appl. 2015, 21 pp.,http://dx.doi.org/10.1080/10236198.2015.1051480.Google Scholar

  • [4]

    BRAVERMAN, E.—KARPUZ, B.:On oscillation of differential and difference equations with non-monotone delays,Adv. Appl. Math. 218 (2011), 3880–3887.Google Scholar

  • [5]

    CHATZARAKIS, G. E.—KUSANO T.—STAVROULAKIS, I. P.:Oscillation conditions for difference equations with several variablearguments, Math. Bohem. 140(3) (2015), 291–311.Google Scholar

  • [6]

    CHATZARAKIS, G. E.—MANOJLOVIC, J.—PINELAS, S.—STAVROULAKIS, I. P.:Oscillation criteria of difference equations with several deviating arguments,Yokohama Math. J. 60 (2014), 13–31.Google Scholar

  • [7]

    CHATZARAKIS, G. E.—PINELAS, S.—STAVROULAKIS, I. P.:Oscillations of difference equations with several deviated arguments,Aequationes Math. 88 (2014), 105–123.Google Scholar

  • [8]

    ELAYDI, S. N.:An Introduction to Difference Equations,3rd Edition, Springer, New York, 2005.Google Scholar

  • [9]

    ERBE, L. H.—KONG, Q. K.—ZHANG, B. G.:Oscillation Theory for Functional Differential Equations,Marcel Dekker, New York, 1995.Google Scholar

  • [10]

    LI, X.—ZHU, D.: Oscillation of advanced differenceequations with variable coefficients, Ann. DifferentialEquations 18 (2002), 254–263.Google Scholar

  • [11]

    LUO, X. N.—ZHOU, Y.—LI, C. F.:Oscillations of a nonlinear difference equation with several delays,Math. Bohem. 128 (2003), 309–317.Google Scholar

  • [12]

    STAVROULAKIS, I. P.:Oscillation criteria for delay and difference equations with non-monotone arguments,Adv. Appl. Math. 226 (2014), 661–672.Google Scholar

  • [13]

    TANG, X. H.—YU, J. S.:Oscillation of delay difference equations,Comput. Math. Appl. 37 (1999), 11–20.Google Scholar

  • [14]

    TANG X. H.—ZHANG, R. Y.: New oscillation criteriafor delay difference equations, Comput. Math. Appl. 42(2001), 1319–1330.Google Scholar

  • [15]

    WANG, X.:Oscillation of delay difference equations with several delays,J. Math. Anal. Appl. 286 (2003), 664–674.Google Scholar

  • [16]

    YAN, W.—MENG, Q.—YAN, J.: Oscillation criteria fordifference equation of variable delays, DCDIS Proceedings 3(2005), 641–647.Google Scholar

  • [17]

    ZHANG B. G.—TIAN, C. J.:Nonexistence and existenceof positive solutions for difference equations with unbounded delay,Comput. Math. Appl. 36 (1998), 1–8.Google Scholar

  • [18]

    ZHANG, B. G.—ZHOU, Y.:Oscillations of differenceequations with several delays, Comput. Math. Appl. 44(2002), 817–821.Google Scholar

About the article

E-mail: gea.xatz@aspete.gr

Received: 2017-02-14

Accepted: 2017-10-10

Published Online: 2018-10-20

Published in Print: 2018-10-25

Communicated by Michal Fečkan

Citation Information: Mathematica Slovaca, Volume 68, Issue 5, Pages 1083–1096, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0170.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in